From the kÄhler-ricci flow to moving free boundaries and shocks
Artikel i vetenskaplig tidskrift, 2018

We show that the twisted Kähler-Ricci flow on a compact Kähler manifold X converges to a flow of moving free boundaries, in a certain scaling limit. This leads to a new phenomenon of singularity formation and topology change which can be seen as a complex generalization of the extensively studied formation of shocks in Hamilton-Jacobi equations and hyperbolic conservation laws (notably, in the adhesion model in cosmology). In particular we show how to recover the Hele-Shaw flow (Laplacian growth) of growing 2D domains from the Ricci flow. As will be explained elsewhere the scaling limit in question arises as the zero-temperature limit of a certain many particle system on X.

Hamilton-Jacobi equation

Kähler-Ricci flow

Kähler manifold

Hele-Shaw flow

Free boundary

Författare

Robert Berman

Matematik

Hoang Chinh Lu

Université Paris-Sud

Scuola Normale Superiore di Pisa

Journal de l'Ecole Polytechnique - Mathematiques

24297100 (ISSN) 2270518X (eISSN)

Vol. 5 549-563

Ämneskategorier

Annan fysik

Strömningsmekanik och akustik

Multidisciplinär geovetenskap

Mer information

Senast uppdaterat

2021-10-11